MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION PRIME; MAIN BODY

ENDOLOGIX (TRIVASCULAR INC.) OVATION PRIME; MAIN BODY
Model Number TV-AB2980-E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in the patient and will not be returned for evaluation.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.A type 1a endoleak was identified at a routine follow-up visit.Patient is reported to be stable.The treatment plan is to balloon with non-compliant balloon to try to gain a few mm's of diameter to oppose wall.Secondary treatment has not yet been scheduled.No additional event or patient information is available.
 
Additional Manufacturer Narrative
An evaluation of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Requests were made and denied response were received.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.The review of manufacturing lot confirmed all devices met specifications prior to release.This complaint is not capa eligible at this time.These types of events will be monitored and trended as part of the quality system.
 
Event or Problem Description
Subsequent to the initial report, additional information was received reporting that the patient was treated with a noncompliant balloon to expand non-endologix stent slightly, leaving a very faint leak.No additional event or patient information is available.

Brand Name
OVATION PRIME
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key8025038
Report Number3008011247-2018-00237
Device Sequence Number1368640
Product Code MIH
UDI-Device IdentifierM701TVAB2980E1
UDI-Public+M701TVAB2980E1/$$3180312FS020415493
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2018
Device Model NumberTV-AB2980-E
Device Catalogue NumberTV-AB2980-E
Device Lot NumberFS020415-49
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/03/2018
Supplement Date Received by Manufacturer12/11/2018
Initial Report FDA Received Date10/31/2018
Supplement Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION PRIME ILIAC LIMB (LN FS081814-29); OVATION PRIME ILIAC LIMB (LN FS100614-19); OVATION PRIME ILIAC LIMB (LN FS081814-29); OVATION PRIME ILIAC LIMB (LN FS100614-19)
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age74 YR